Article (Scientific journals)
Lattice of subalgebras in the finitely generated varieties of MV-algebras
TEHEUX, Bruno
2007In Discrete Mathematics, 307 (17–18), p. 2261 - 2275
Peer Reviewed verified by ORBi
 

Files


Full Text
Lattice of subalgebras MV-alg.pdf
Publisher postprint (229.26 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Subalgebra lattices; MV-algebras; Natrual duality
Abstract :
[en] In this paper, we use the theory of natural duality to study subalgebra lattices in the finitely generated varieties of MV-algebras. With this tool, we obtain the dual atomicity of these lattices, and characterize the members of these varieties in which every subalgebra is an intersection of maximal subalgebras. Then, we determine the algebras that have a modular or distributive lattice of subalgebras.
Disciplines :
Mathematics
Author, co-author :
TEHEUX, Bruno ;  Université de Liège - ULg > Mathématiques
Language :
English
Title :
Lattice of subalgebras in the finitely generated varieties of MV-algebras
Publication date :
2007
Journal title :
Discrete Mathematics
ISSN :
0012-365X
eISSN :
1872-681X
Publisher :
Elsevier Science, Amsterdam, Netherlands
Volume :
307
Issue :
17–18
Pages :
2261 - 2275
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 09 July 2013

Statistics


Number of views
68 (4 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
2
Scopus citations®
without self-citations
2
OpenCitations
 
0
WoS citations
 
2

Bibliography


Similar publications



Contact ORBilu